# SDR 00FDEA00461

- Difficulty date: July 18, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 7110 · Engine Cowling System
- Part: Strut
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG STRUT OVERHEAT LIGHT AT TAKEOFF ROTATION FOLLOWED RED TABS.  *S/D*  REMOVED AND REPLACED NR 1 STRUT LOOP.  CK OK PER MM 26-14-001-2.  NO LEAKS FOUND.  OK FOR SERVICE.
